# SDR USAA011111

- Difficulty date: August 20, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 297
- Part time: 28,481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .5 INCH, BS 297 BS 9R CUTOUT STRUCTURE.  INSTALLED REPAIR AND REPAIR PARTS PER SRM 51-40-02.  (M)
